# SDR DLM88040809

- Difficulty date: August 25, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 39,902 hours, 31,087 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bracket
- Part number: 771921
- Condition: Broken
- Location: Seat 4c
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 4C SEATBELT (MALE END) BROKEN.  ATTACH FITTING THAT BOLTS TO SEAT SHEARED OFF.  REPLACED SEAT BELT BRACKET.
